Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am I getting pimples at 35 since I never had it earlier ?

hi i am 35 years old woman, getting pimple since almost a month, that leaves a very bad scar too on the face , why? I had never would have pimple before this, not even in my teenage
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM.,
35 years old getting due to Spurt of hormones..or medicines.,
1) Frequent wash with Triclosan soap..,
2) Tab Doxycycline 100 mg daily for 20 days..,
3) Tab..Azithromycin 250 mg for 5 days,..,
ok...good luck..,
Answered: Sat, 28 Jan 2012
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
This happens if you have had a Hormonal Imbalance. Do not scratch them. Not to worry, if they are leaving scars apply Crixan (Clarithromycin) gel on them daily after washing your face in the evenings. They will subside gradually.
Take Care.
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor